# SDR 9902699750

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs 973
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND HORIZONTAL FLANGE UPPER SECTION OF SUBJECT FRAME DAMAGED AT LONGERON 30.  REPAIRED PER EA 97-164454.  (P/N 9958214-29)
